# SDR DL757030263

- Difficulty date: March 18, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 57,191 hours, 30,214 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700323
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE ENGINE PYLON AND WING MODIFICATIONS REQUIRED BY AD 2000-20-09, 2 ATTACH HOLES FOR THE INBOARD SIDE LOAD FITTING WERE DAMAGED.  THE HOLES WERE OVERSIZED TO CLEAN AND ROUND CONDITION AND INSPECTED FOR CRACKS.  OVERSIZE BOLTS WERE INSTALLED IN THE HOLES PER ER/A 384569-14AD.
